# SDR USAA2012013000003

- Difficulty date: January 6, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 20,359 hours, 8,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 1 FILIFORM CORROSION ON FLOOR SUPPORT AT FR66, WL 1469.  REPLACED FLOOR SUPPORT AT FR66, WL 1469 IAW A319 SRM 51-42-11 FIGURE 2 AND 3.
